I have been suffering with symptoms such as watering and very sore eyes, ithcy/tingling head, face and neck, nausea head-ache and shallow breathing for some time now. After several trips to my GP and numerous allergy prescriptions which have failed to stop the syptoms I think at last I have found the problem.Keratin
is a substance added to many hair products to restore damaged hair. It coats and fills each follicle of hair to avoid breakage and split ends and give a glossy appearance. It also claims to protect the hair against the ivf rays of the sun and heat damage caused by straighteners. The product I use has just added 3 x more Keratin to its formula. I am wondering if anybody else has noticed a reaction to this substance and how common it is ?
I also suffer same type of symptoms, but my hairdresser advice me some products. By using them now i don't suffer this kind of symptoms anymore.